MathSciNet Relay Station
MathSciNet bibliographic data
MR1296726 22E35 (22E50)
Goldberg, David Reducibility of induced representations for ${\rm Sp}(2n)$ and ${\rm SO}(n)$. Amer. J. Math. 116 (1994), no. 5, 1101–1151.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement